Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Dehydrated after taking Adderall, sunken eyes. Why won't eyes become normal after stopping medicine?

Jul 2012
User rating for this question
Very Good
Answered by

Practicing since : 1993
Answered : 1196 Questions
I was constantly dehydrated from adderall and my eyes look sunken in. I have not taken the pills in 2 months, been drinking lots of water and electrolytes and my eyes still look sunken in. Why won't they go back to normal yet? Is this permanent? My face is also puffy still
Posted Tue, 2 Oct 2012 in Medicines and Side Effects
Answered by Dr. Praveen Rodrigues 4 days later
Hi there. I do know this query was considered to be one for for the opthalmologists. However, if i am correct, your query pertains to the sunken eyes, puffy cheeks & cosmetic appearance of your countenance. Adderall is a pshychostimulant & used for conditions like attention deficit disorder etc. How long have you been taking it for & was it prescription based or recreational consumption?
It does have side effects & one of them is weight loss. Hence perhaps the effect you describe. However, all is not lost. Please revert with answers to my queries & will attempt to suggest the managment. Off the cuff, one may go in for carboxytherapy with a qualified dermatologist/cosmetologist who has this equipment with him/her. Basically it is an office procedure & relatively painless & comfortable & involves the injection of CO2 gas under the skin that in turn stimulates the local vasculature (keeping it simple). To answer your other question..No i dont think it is permanent.
Cheers & wish you a clear & radiant face soon!
Above answer was peer-reviewed by
Follow-up: Dehydrated after taking Adderall, sunken eyes. Why won't eyes become normal after stopping medicine? 36 hours later
It was prescribed for 2 months, but it aged my eyes horribly. I did not lose any weight. The lower eyelid skin is rounded when it used to be more straight shaped, does this mean it is sunken in? Or did I lose eyelid collagen? How do I get it back to normal?
Answered by Dr. Praveen Rodrigues 1 hour later
Hi there. Again, i read you. If it has been only 2 mths, then not much damage done to the collagen et al. I would still advise the same. Go across & fix an appointment with the dermatologist for carboxytherapy sessions as i suggested. In the interim, you may try to use a cream/stick-roll-on called 'CernorXO' that may be available in your neck of the woods or a 'Neostrata under-eyes gel' that may also assist you. While you take an afternoon nap, slice fine rounded pieces of cucumber & place them in the orbits region for about a half hour & drink plenty of water..both will serve as an 'adjunct' to the creams. Again, you WILL get back to Normal..dont worry & will have your beautiful radiant face back again! Cheers & do hope this quells any doubts.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor